A rapid convergence method for a singular perturbation problem
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 1, p. 1-17
@article{AIHPC_1984__1_1_1_0,
     author = {Rabinowitz, Paul-H.},
     title = {A rapid convergence method for a singular perturbation problem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {1},
     year = {1984},
     pages = {1-17},
     zbl = {0547.35047},
     mrnumber = {738493},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_1_1_0}
}
Rabinowitz, Paul H. A rapid convergence method for a singular perturbation problem. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 1, pp. 1-17. http://www.numdam.org/item/AIHPC_1984__1_1_1_0/

[1] J. Nash, The embedding of Riemannian manifolds, Amer. Math., t. 63, 1956, p. 20-63. | MR 75639 | Zbl 0070.38603

[2] J. Moser, A rapidly converging iteration method and nonlinear partial differential equations I et II, Ann. Scuola Norm. Sup. Pisa, t. 20, 1966, p. 265-315 et p. 499-535. | Numdam | Zbl 0144.18202

[3] J.T. Schwartz, On Nash's implicit function theorem, Comm. Pure Appl. Math., t. 13, 1960, p. 509-530. | MR 114144 | Zbl 0178.51002

[4] F. Sergeraert, Un théorème de fonctions implicites sur certains espaces de Frechet et quelques applications, Ann. Sci. École Norm. Sup. (4e série), t. 5, 1972, p. 599-660. | Numdam | MR 418140 | Zbl 0246.58006

[5] E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems I et II, Comm. Pure Appl. Math., t. 28, 1975, p. 91-141 ; t. 29, 1976, p. 49-113. | MR 380867 | Zbl 0309.58006

[6] L. Hormander, Implicit function theorems, Stanford Univ., Lecture notes, 1977.

[7] R.S. Hamilton, The inverse function theorem of Nash and Moser, Bull. A. M. S. (new series), t. 7, 1982, p. 65-222. | MR 656198 | Zbl 0499.58003

[8] P.H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations, II, Comm. Pure Appl. Math., t. 22, 1969, p. 15-39. | MR 236504 | Zbl 0157.17301

[9] W. Craig, A bifurcation theory for periodic dissipative wave equations. New York Univ. thesis, 1981, to appear Ann. Scuola Norm. Sup. Pisa. | Numdam

[10] P.H. Rabinowitz, A curious singular perturbation problem, to appear Proc. Int. Conf. on Diff. Eq., Univ. of Alabama, Birmingham. | MR 799385 | Zbl 0585.34033

[11] L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, Série 3, t. 13, 1959, p. 116-162. | Numdam | MR 109940 | Zbl 0088.07601

[12] P.D. Lax, On Cauchy's problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. Pure Appl. Math., t. 8, 1955, p. 615-633. | MR 78558 | Zbl 0067.07502

[13] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., t. 8, 1955, p. 648-674. | MR 75415 | Zbl 0067.07602